# SDR CALA0000957

- Difficulty date: June 21, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Aircraft: N10834
- Make and model: Doug DC-9-82
- Aircraft serial: 49494
- Aircraft time: 41,690 hours, 19,773 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO DOOR TOP PAN FLANGE GOUGED AT STOP.  THE GOUGED AREA WAS REMOVED AND A DOUBLER WAS INSTALLED IAW 51-10-02, 51-30-02, 51-10-03, AND ECRA 5330-02819.
